RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 4, Pages 3–12 (Mi ufa163)  

Reductions of stationary boundary layer equation

A. V. Aksenov, A. A. Kozyrev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Moscow, Russia

Abstract: The equation describing a steady laminar boundary layer with a pressure gradient is considered. All reductions to the ordinary differential equations are obtained. It has been shown that this equation has a reduction which can be obtained neither by classical nor by nonclassical symmetry methods.

Keywords: similarity reduction, symmetry operator, invariant solution, boundary layer.

Full text: PDF file (488 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9+532.5
Received: 30.10.2012

Citation: A. V. Aksenov, A. A. Kozyrev, “Reductions of stationary boundary layer equation”, Ufimsk. Mat. Zh., 4:4 (2012), 3–12

Citation in format AMSBIB
\Bibitem{AksKoz12}
\by A.~V.~Aksenov, A.~A.~Kozyrev
\paper Reductions of stationary boundary layer equation
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 4
\pages 3--12
\mathnet{http://mi.mathnet.ru/ufa163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3429927}


Linking options:
  • http://mi.mathnet.ru/eng/ufa163
  • http://mi.mathnet.ru/eng/ufa/v4/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:184
    Full text:81
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019